# SDR DALA2019032902019

- Difficulty date: March 18, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 74,483 hours, 14,773 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1807 - ATO - DUE TO WIND SHEAR WARNING AT 70 KIAS. CORRECTIVE ACTION: MAINTENANCE C/W NO GO ODI PROCEDURES. WEATHER RADAR TRANSCEIVER DID NOT TEST CORRECTLY AND WAS REPLACED. SYSTEM OPERATION IS NORMAL.
